Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 823863, 11 pages
http://dx.doi.org/10.1155/2013/823863
Research Article

The Complex Network Synchronization via Chaos Control Nodes

1School of Mathematics and Information Science and School of Physics and Electromechanical Engineering, Shaoguan University, Shaoguan, Guangdong 512005, China
2Department of Mathematics and Computational Science, Sun Yat-sen University, Guangzhou, 510275, China

Received 21 July 2012; Accepted 4 February 2013

Academic Editor: Xiaojun Wang

Copyright © 2013 Yin Li and Chun-long Zheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Erdös and A. Rényi, “On the evolution of random graphs,” Publication of the Mathematical Institute of the Hungarian Academy of Sciences, vol. 5, p. 17, 1960. View at Google Scholar
  2. M. E. J. Newman, S. H. Strogatz, and D. J. Watts, “Random graphs with arbitrary degree distributions and their applications,” Physical Review E, vol. 64, Article ID 26118, 17 pages, 2001. View at Publisher · View at Google Scholar
  3. F. M. Atay, J. Jost, and A. Wende, “Delays, connection topology, and synchronization of coupled chaotic maps,” Physical Review Letters, vol. 92, no. 14, pp. 144101–1, 2004. View at Publisher · View at Google Scholar · View at Scopus
  4. A. E. Motter, C. Zhou, and J. Kurths, “Network synchronization, diffusion, and the paradox of heterogeneity,” Physical Review E, vol. 71, Article ID 016116, 9 pages, 2005. View at Publisher · View at Google Scholar
  5. M. Timme, F. Wolf, and T. Geisel, “Topological speed limits to network synchronization,” Physical Review Letters, vol. 92, Article ID 074101, 4 pages, 2004. View at Publisher · View at Google Scholar
  6. P. Checco, M. Biey, and L. Kocarev, “Synchronization in random networks with given expected degree sequences,” Chaos, Solitons & Fractals, vol. 35, no. 3, pp. 562–577, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. Lü, X. Yu, and G. Chen, “Chaos synchronization of general complex dynamical networks,” Physica A, vol. 334, no. 1-2, pp. 281–302, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  8. W. Lu and T. Chen, “Synchronization analysis of linearly coupled networks of discrete time systems,” Physica D, vol. 198, no. 1-2, pp. 148–168, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. X. Han and J. Lu, “The changes on synchronizing ability of coupled networks from ring networks to chain networks,” Science in China F, vol. 50, no. 4, pp. 615–624, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. G. He and J. Yang, “Adaptive synchronization in nonlinearly coupled dynamical networks,” Chaos, Solitons and Fractals, vol. 38, no. 5, pp. 1254–1259, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Y. C. Hung, Y. T. Huang, M. C. Ho, and C. K. Hu, “Paths to globally generalized synchronization in scale-free networks,” Physical Review E, vol. 77, Article ID 16202, 8 pages, 2008. View at Google Scholar
  12. Y. Gao, L. X. Li, H. P. Peng, Y. X. Yang, and X. H. Zhang, “Adaptive synchronization in a united complex dynamical network with multi-links,” Acta Physica Sinica, vol. 57, no. 4, pp. 2081–2091, 2008. View at Google Scholar · View at MathSciNet
  13. W. D. Pei, Z. Q. Chen, and Z. Z. Yuan, “A dynamic epidemic control model on uncorrelated complex networks,” Chinese Physics B, vol. 17, p. 373, 2008. View at Publisher · View at Google Scholar
  14. A. Barrat, M. Barthelemy, and A. Vespignani, “Weighted evolving networks: coupling topology and weight dynamics,” Physical Review Letters, vol. 92, Article ID 228701, 4 pages, 2004. View at Publisher · View at Google Scholar
  15. Y. Li, Y. Chen, and B. Li, “Anticipated function synchronization with unknown parameters in discrete-time chaotic systems,” International Journal of Modern Physics C, vol. 20, no. 4, pp. 597–608, 2009. View at Publisher · View at Google Scholar
  16. J. Qin and H. J. Yu, “Synchronization of star-network of hyperchaotic Rossler systems,” Acta Physica Sinica, vol. 56, pp. 6828–6835, 2007. View at Google Scholar
  17. Z. Zeng and J. Wang, “Complete stability of cellular neural networks with time-varying delays,” IEEE Transactions on Circuits and Systems, vol. 53, no. 4, pp. 944–955, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  18. J. Cao, P. Li, and W. Wang, “Global synchronization in arrays of delayed neural networks with constant and delayed coupling,” Physics Letters A, vol. 353, no. 4, pp. 318–325, 2006. View at Publisher · View at Google Scholar
  19. L. Ling, L. Gang, G. Li, M. Le, J.-R. Zou, and Y. Ming, “Generalized chaos synchronization of a weighted complex network with different nodes,” Chinese Physics B, vol. 19, Article ID 080507, 2010. View at Publisher · View at Google Scholar
  20. L. Lü, Nonlinear Dynamics and Chaos, Dalian Publishing House, Dalian, China, 2000.
  21. J. Lü, G. Chen, D. Cheng, and S. Celikovsky, “Bridge the gap between the Lorenz system and the Chen system,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 12, no. 12, pp. 2917–2926, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. J. Lü, G. Chen, and D. Cheng, “A new chaotic system and beyond: the generalized Lorenz-like system,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 14, no. 5, pp. 1507–1537, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. J. Lü and G. Chen, “A new chaotic attractor coined,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 12, no. 3, pp. 659–661, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. G. Chen, J. Zhou, and Z. Liu, “Global synchronization of coupled delayed neural networks and applications to chaotic CNN models,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 14, no. 7, pp. 2229–2240, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. Y. Chen and X. Li, “Function projective synchronization between two chaotic systems,” Zeitschrift für Naturforschung, vol. 62, p. 176, 2007. View at Google Scholar
  26. Y. Q. Yang and Y. Chen, “Chaos in the fractional order generalized Lorenz canonical form,” Chinese Physics Letters, vol. 26, Article ID 100501, 2009. View at Publisher · View at Google Scholar
  27. H. L. An and Y. Chen, “The function cascade synchronization method and applications,” Communications in Nonlinear Science and Numerical Simulation, vol. 13, no. 10, pp. 2246–2255, 2008. View at Publisher · View at Google Scholar
  28. M. J. Wang, X. Y. Wang, and Y. J. Niu, “Projective synchronization of a complex network with different fractional order chaos nodes,” Chinese Physics B, vol. 20, Article ID 010508, 2011. View at Publisher · View at Google Scholar
  29. Y. Chen and Z. Yan, “New exact solutions of (2 + 1)-dimensional Gardner equation via the new sine-Gordon equation expansion method,” Chaos, Solitons and Fractals, vol. 26, no. 2, pp. 399–406, 2005. View at Publisher · View at Google Scholar · View at Scopus
  30. E. N. Lorenz, “Deterministic nonperiodic flow,” Journal of the Atmospheric Sciences, vol. 20, pp. 130–141, 1963. View at Publisher · View at Google Scholar
  31. G. Chen and T. Ueta, “Yet another chaotic attractor,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 9, no. 7, pp. 1465–1466, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. M. B. Sedra and A. El Boukili, “Some physical aspects of Moyal noncommutativity,” Chinese Journal of Physics, vol. 47, no. 3, pp. 305–315, 2009. View at Google Scholar · View at Scopus